# SDR SWAA2023092597628

- Difficulty date: September 6, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 26,408 hours, 12,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7502154
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION ANGLE BAFFLE CLIP CRACKED @ STA.500H AFT SIDE OF FRAME<[01] REMOVED AND REPLACED BAFFLE CLIP I.A.W SRM 51-40-02.;[02] REMOVED AND REPLACED BAFFLE CLIP (MPN 143A7502-154) I.A.W SRM 51-40-02.;[03] VERIFIED. REMOVED AND REPLACED BAFFLE CLIP I.A.W SRM 51-40-02.
